Alert archive / Texas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 252, NWS San Angelo, TX

May 28, 2025Callahan County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at May 28, 2025, 5:15 PM CDT for Callahan County, Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2025, 5:15 PM CDT (22:15 UTC)
Expired
May 28, 2025, 5:56 PM CDT
In force
41 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.75 in
Wind
60.0 mph

County Callahan County, TX

The radar

The Dyess AFB radar (KDYX), 38 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 2:43 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.3 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2025-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 594 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2025-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
594 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
864 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

232 
WUUS54 KSJT 282215
SVRSJT
TXC059-282315-
/O.NEW.KSJT.SV.W.0252.250528T2215Z-250528T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service San Angelo TX
515 PM CDT Wed May 28 2025

The National Weather Service in San Angelo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Callahan County in west central Texas...

* Until 615 PM CDT.

* At 514 PM CDT, a severe thunderstorm was located over Admiral, or
  near Putnam, moving south at 10 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Rowden and Atwell around 520 PM CDT.
  Cross Plains around 540 PM CDT.

Other locations impacted by this severe thunderstorm include I-20
Near The Callahan-Eastland County Line, Admiral, and Scranton.

This includes Interstate 20 between Mile Markers 315 and 323.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3208 9912 3208 9941 3238 9932 3238 9911
TIME...MOT...LOC 2214Z 354DEG 11KT 3230 9927 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PO
2 follow-up statements
275 
WWUS54 KSJT 282230
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
530 PM CDT Wed May 28 2025

TXC059-282315-
/O.CON.KSJT.SV.W.0252.000000T0000Z-250528T2315Z/
Callahan TX-
530 PM CDT Wed May 28 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN CALLAHAN COUNTY...

At 527 PM CDT, a severe thunderstorm was located near Admiral, or
near Atwell, moving southeast at 10 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Cross Plains around 535 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3208 9912 3208 9936 3228 9932 3227 9911
TIME...MOT...LOC 2227Z 344DEG 13KT 3224 9923 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PO
191 
WWUS54 KSJT 282256
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
556 PM CDT Wed May 28 2025

TXC059-282306-
/O.CAN.KSJT.SV.W.0252.000000T0000Z-250528T2315Z/
Callahan TX-
556 PM CDT Wed May 28 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALLAHAN COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has 
weakened. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
west central Texas.

&&

LAT...LON 3208 9912 3208 9936 3228 9932 3227 9911
TIME...MOT...LOC 2255Z 354DEG 11KT 3215 9922 

$$

PO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 2:53 PM CDT, 2 hours 22 minutes earlier. Its key messages:

  • Strong to severe storms possible again this afternoon into early tonight tonight mainly the central, east-central and southeastern parts of our area.
  • Unsettled pattern continues Thursday, with chances of strong to severe thunderstorms.
Area forecast discussion, May 28, 2:53 PM CDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service San Angelo TX
253 PM CDT Wed May 28 2025

...New LONG TERM...

.KEY MESSAGES...

- Strong to severe storms possible again this afternoon into early
  tonight tonight mainly the central, east-central and
  southeastern parts of our area.

- Unsettled pattern continues Thursday, with chances of strong to
  severe thunderstorms.

&&

.SHORT TERM...
(This evening through Thursday)
Issued at 244 PM CDT Wed May 28 2025

Early this afternoon a MCV (Mesoscale Convective Vortex) was moving
east into the Big Country. Ahead of this feature, scattered showers
and thunderstorms were occurring from east of Brown County to just
west of Mullin, then extending west over the Colorado River to
between Gouldbusk (southern Coleman County) and Lohn (northern
McCulloch County). This may be along a remnant outflow boundary. For
this afternoon into the evening, isolated to scattered thunderstorms
are expected over a larger area mainly east of a Rotan to San Angelo
to Junction line. With moderate instability (ML CAPE values 1500-
2000 J/kg) and effective bulk shear 40-60 knots, some strong to
severe storms are possible. Large hail and damaging winds are the
main threats, and there is a low risk (2%) for an isolated
tornado. Locally heavy rain is likely with precipitable water
values between 1.1 and 1.4 inches. The main area of concern for
potential severe weather is across our central, east-central and
southeastern counties. The convective activity should dissipate
this evening with the loss of heating. Low cloud development is
expected late tonight into Thursday morning with scattered to
broken coverage. Overnight lows will be in the lower to mid 60s.

On Thursday, an upper trough will extend from the Great Lakes
southwest across portions of the Midwest. Associated cold front will
move south into the Big Country in the afternoon. A few
thunderstorms may develop mainly north of I-20 in the mid-to-late
afternoon, in proximity to this front. The higher chances of
showers and thunderstorms for a larger part of the area should
hold off until the evening. Morning cloud cover will decrease in
the afternoon, and expect afternoon highs to range from the lower
80s in the northern Big Country, to the upper 80s and lower 90s
in the Concho Valley and our southern counties.

&&

.LONG TERM...
(Thursday night through next Wednesday)
Issued at 252 PM CDT Wed May 28 2025

Thursday evening looks to be the most interesting time period
weather wise, as we will likely see our next best chance for
thunderstorms. The NAM12 model indicates a cold front will arrive
across the Concho Valley by late evening, and the I-10 corridor by
midnight. This boundary will likely serve as a focal point for
thunderstorm development as it continues moving south during the
late evening and overnight. Initially, some isolated supercells
(rotating thunderstorms) will be scattered in coverage. Then, by
late evening, this activity may be more clustered together as it
increases in coverage. Large hail (up to 2" in diameter), damaging
winds (60-70 MPH), and an isolated tornado cannot be ruled out.
Additionally, a Marginal Risk (5% chance) for excessive rainfall
will be in place for this activity. Most of the thunderstorms
should be out of our area by late Friday morning.

Afterwards, a more ridge like pattern develops aloft. However,
enough moisture and strong heating may provide enough support for a
low (20%) rain chance through early next week. Expect high
temperatures to increase through the weekend with Sunday hitting the
lower to middle 90s.

&&

.AVIATION...
(18Z TAFS)
Issued at 1244 PM CDT Wed May 28 2025

Showers and thunderstorms have initially developed over Brown
County at midday today. Expect isolated to scattered coverage of
showers and thunderstorms this afternoon into this evening over
an expanded area, mainly east of a Rotan to San Angelo to
Junction line. The stronger storms will be capable of producing
hail and strong, gusty winds along with frequent lightning.
Reductions in visibility and ceiling are possible in locally heavy
rain accompanying the convection. Currently carrying Prob30
groups for TSRA at KABI and KBBD. Will monitor radar and satellite
trends and update our TAFs as needed. Any lingering convection
should dissipate prior to late evening, and expect at least a few
hours with mostly clear skies going into the overnight hours. Late
tonight into Thursday morning, low cloud development is expected
over our area with scattered to broken coverage. Expect MVFR
ceilings with the low clouds. Cloud cover may persist into late
morning Thursday, but expect ceilings to climb above 3000ft by
that time. Outside of convective activity, winds will be mostly
from the southeast at 6-10 knots this afternoon, and again by mid-
to-late Thursday morning. Expect decreased winds this evening and
tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene     64  85  62  78 /  20  20  40  20
San Angelo  64  92  63  79 /  10  10  40  20
Junction    64  90  64  81 /  20  10  40  30
Brownwood   63  86  62  80 /  40  20  40  20
Sweetwater  64  85  62  79 /  10  20  30  20
Ozona       65  90  66  79 /  10  10  50  30
Brady       65  89  64  78 /  30  10  50  20

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...19
LONG TERM....41
AVIATION...19

In the hours before

Special weather statement, May 28, 12:14 PM CDT, 5 hours 1 minute before
Special Weather Statement
National Weather Service San Angelo TX
1214 PM CDT Wed May 28 2025

TXZ140-281745-
Brown TX-
1214 PM CDT Wed May 28 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL AND EASTERN BROWN COUNTY
THROUGH 1245 PM CDT...

At 1212 PM CDT, Doppler radar was tracking scattered strong
thunderstorms across Brown County mainly east of a May to Brownwood
to Indian Creek line, all drifting east at 10 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Brownwood, Early, Blanket, Camp Bowie, Zephyr, Owens, and Indian
Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3170 9868 3169 9875 3167 9877 3161 9878
      3149 9899 3184 9898 3197 9885 3170 9867
TIME...MOT...LOC 1712Z 256DEG 8KT 3157 9892

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

07
Special weather statement, May 28, 3:50 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service San Angelo TX
350 PM CDT Wed May 28 2025

TXZ114-128-282115-
Shackelford TX-Callahan TX-
350 PM CDT Wed May 28 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CALLAHAN AND
SOUTHEASTERN SHACKELFORD COUNTIES THROUGH 415 PM CDT...

At 349 PM CDT, Doppler radar was tracking a strong thunderstorm near
Moran. This thunderstorm was nearly stationary.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Moran and Us-283 Near The Callahan-Shackelford County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3251 9911 3245 9911 3242 9937 3253 9939
      3267 9910 3253 9910 3252 9909
TIME...MOT...LOC 2049Z 241DEG 3KT 3249 9922

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

PO
Special weather statement, May 28, 4:17 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service San Angelo TX
417 PM CDT Wed May 28 2025

TXZ114-128-282145-
Shackelford TX-Callahan TX-
417 PM CDT Wed May 28 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CALLAHAN AND
SOUTHEASTERN SHACKELFORD COUNTIES THROUGH 445 PM CDT...

At 416 PM CDT, Doppler radar was tracking a strong thunderstorm near
Us-283 Near The Callahan-Shackelford County Line, or 8 miles
northeast of Baird. This thunderstorm was nearly stationary.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Moran.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3251 9911 3239 9912 3242 9942 3257 9932
      3259 9910 3253 9910 3252 9909
TIME...MOT...LOC 2116Z 028DEG 4KT 3247 9929

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

PO
Local storm report, May 28, 4:47 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service San Angelo TX
447 PM CDT Wed May 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     Hail             5 E San Saba            31.21N 98.63W
05/28/2025  E2.75 Inch       San Saba           TX   Law Enforcement

            Golf ball to baseball size hail along US-190
            east of San Saba.

&&
Special weather statement, May 28, 4:57 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service San Angelo TX
457 PM CDT Wed May 28 2025

TXZ139-282230-
Coleman TX-
457 PM CDT Wed May 28 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN COLEMAN COUNTY
THROUGH 530 PM CDT...

At 457 PM CDT, Doppler radar was tracking a strong thunderstorm near
Coleman, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Coleman, Santa Anna, Valera, Trickham, Echo, Fisk, and Hords Creek
Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
west central Texas.

&&

LAT...LON 3154 9920 3168 9959 3192 9961 3194 9920
TIME...MOT...LOC 2157Z 274DEG 16KT 3183 9948

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

PO
Local storm report, May 28, 5:07 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service San Angelo TX
507 PM CDT Wed May 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     Hail             4 N Chappel             31.12N 98.56W
05/28/2025  E1.75 Inch       San Saba           TX   Storm Chaser

&&

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:33 PM CDTSpecial Weather StatementSJTUpton42 min
May 27, 7:35 PM CDTAreal Flood AdvisorySJTCrockett3 hr
May 27, 7:54 PM CDTSevere Thunderstorm WarningSJTCrockett36 min
May 27, 8:04 PM CDTFlash Flood WarningSJTCrockett3 hr
May 27, 8:29 PM CDTSpecial Weather StatementSJTUpton31 min
May 27, 8:59 PM CDTSpecial Weather StatementSJTCrockett46 min
May 27, 9:03 PM CDTFlash Flood WarningSJTCrockett117 min
May 27, 9:18 PM CDTSevere Thunderstorm WarningSJTCrockett57 min
May 27, 9:29 PM CDTSpecial Weather StatementSJTSchleicher31 min
May 27, 9:35 PM CDTSpecial Weather StatementSJTSutton25 min
May 27, 9:49 PM CDTAreal Flood AdvisorySJTCrockett, Schleicher, Sutton3 hr
May 27, 9:59 PM CDTSevere Thunderstorm WarningSJTKimble, Sutton46 min
May 27, 10:16 PM CDTAreal Flood AdvisorySJTCrockett3 hr
May 27, 10:17 PM CDTSpecial Weather StatementSJTSutton43 min
May 27, 10:19 PM CDTSevere Thunderstorm WarningSJTSchleicher, Sutton56 min
May 27, 10:24 PM CDTTornado WarningSJTSutton36 min
May 27, 10:27 PM CDTSpecial Weather StatementSJTSterling33 min
May 27, 10:33 PM CDTSevere Thunderstorm WarningSJTCrockett, Irion, Schleicher, Tom Green57 min
May 27, 10:45 PM CDTSpecial Weather StatementSJTTom Green30 min
May 27, 10:48 PM CDTSpecial Weather StatementSJTIrion27 min
May 27, 10:55 PM CDTSevere Thunderstorm WarningSJTKimble, Sutton50 min
May 27, 11:01 PM CDTSevere Thunderstorm Warning Considerable damage threatSJTIrion, Schleicher, Tom Green44 min
May 27, 11:26 PM CDTSpecial Weather StatementSJTSutton49 min
May 27, 11:30 PM CDTSevere Thunderstorm WarningSJTConcho, Runnels, Tom Green45 min
May 27, 11:33 PM CDTAreal Flood AdvisorySJTConcho, Irion, Schleicher, Tom Green3 hr
May 27, 11:35 PM CDTSevere Thunderstorm WarningSJTKimble, Sutton25 min
May 27, 11:43 PM CDTSevere Thunderstorm Warning Considerable damage threatSJTConcho, Menard, Runnels, Schleicher, Tom Green62 min
May 28, 12:08 AM CDTSpecial Weather StatementSJTCoke, Runnels67 min
May 28, 12:11 AM CDTSpecial Weather StatementSJTKimble64 min
May 28, 12:14 AM CDTSevere Thunderstorm WarningSJTKimble, Sutton31 min
May 28, 12:18 AM CDTAreal Flood AdvisorySJTKimble, Sutton3 hr
May 28, 12:24 AM CDTSpecial Weather StatementSJTConcho36 min
May 28, 12:30 AM CDTSpecial Weather StatementSJTConcho45 min
May 28, 12:32 AM CDTSevere Thunderstorm WarningSJTKimble43 min
May 28, 1:12 AM CDTSevere Thunderstorm WarningSJTKimble63 min
May 28, 1:15 AM CDTSpecial Weather StatementSJTKimble45 min
May 28, 1:20 AM CDTSpecial Weather StatementSJTColeman40 min
May 28, 1:26 AM CDTSpecial Weather StatementSJTMason49 min
May 28, 1:31 AM CDTSpecial Weather StatementSJTKimble44 min
May 28, 1:43 AM CDTSpecial Weather StatementSJTBrown47 min
May 28, 1:56 AM CDTSpecial Weather StatementSJTColeman49 min
May 28, 2:09 AM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman36 min
May 28, 2:13 AM CDTSpecial Weather StatementSJTKimble32 min
May 28, 4:01 AM CDTSpecial Weather StatementSJTKimble29 min
May 28, 12:14 PM CDTSpecial Weather StatementSJTBrown31 min
May 28, 2:36 PM CDTSevere Thunderstorm WarningSJTSan Saba39 min
May 28, 3:13 PM CDTSevere Thunderstorm Warning Considerable damage threatSJTSan Saba62 min
May 28, 3:50 PM CDTSpecial Weather StatementSJTShackelford25 min
May 28, 3:53 PM CDTSevere Thunderstorm Warning Destructive damage threatSJTSan Saba52 min
May 28, 4:17 PM CDTSpecial Weather StatementSJTCallahan28 min
May 28, 4:26 PM CDTSevere Thunderstorm WarningSJTCallahan64 min
May 28, 4:57 PM CDTSpecial Weather StatementSJTColeman33 min
May 28, 5:06 PM CDTSevere Thunderstorm WarningSJTColeman54 min
May 28, 5:41 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman, McCulloch, San Saba64 min
May 28, 6:02 PM CDTSpecial Weather StatementSJTColeman28 min
May 28, 6:26 PM CDTSevere Thunderstorm Warning Destructive damage threatSJTMcCulloch, San Saba64 min
May 28, 6:32 PM CDTSpecial Weather StatementSJTBrown13 min
May 28, 6:52 PM CDTSpecial Weather StatementSJTBrown38 min

Nearby

Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.